Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On subsequential limit points of a sequence of iterates


Authors: M. Maiti and A. C. Babu
Journal: Proc. Amer. Math. Soc. 82 (1981), 377-381
MSC: Primary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1981-0612723-8
MathSciNet review: 612723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we study the properties of the subsequential limit points of a sequence of iterates of mappings which are contractive over two consecutive elements of an orbit.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612723-8
Article copyright: © Copyright 1981 American Mathematical Society